Stevens-Johnson syndrome (SJS) is a severe cutaneous eruption that most often appears as an adverse reaction to medication. In this report, we present two children with brain tumour who developed SJS while receiving cranial irradiation and anticonvulsant therapy with phenobarbital. Concomitant application of these two therapies may play an important role in the occurrence of the disease

Ruggiero, A., Buonuomo, P. S., Maurizi, P., Cefalo, M. P., Corsello, M., Riccardi, R., Stevens-Johnson syndrome in children receiving phenobarbital therapy and cranial radiotherapy., <<JOURNAL OF NEURO-ONCOLOGY>>, 2007; 85 (2): 213-215 [http://hdl.handle.net/10807/19032]

Stevens-Johnson syndrome in children receiving phenobarbital therapy and cranial radiotherapy.

Ruggiero, Antonio;Buonuomo, Paola Sabrina;Maurizi, Palma;Corsello, Mirta;Riccardi, Riccardo
2007

Abstract

Stevens-Johnson syndrome (SJS) is a severe cutaneous eruption that most often appears as an adverse reaction to medication. In this report, we present two children with brain tumour who developed SJS while receiving cranial irradiation and anticonvulsant therapy with phenobarbital. Concomitant application of these two therapies may play an important role in the occurrence of the disease
Inglese
Ruggiero, A., Buonuomo, P. S., Maurizi, P., Cefalo, M. P., Corsello, M., Riccardi, R., Stevens-Johnson syndrome in children receiving phenobarbital therapy and cranial radiotherapy., <<JOURNAL OF NEURO-ONCOLOGY>>, 2007; 85 (2): 213-215 [http://hdl.handle.net/10807/19032]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10807/19032
Citazioni
  • ???jsp.display-item.citation.pmc??? 0
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 10
social impact